# SDR CA160223005

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,880 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN PREPARATION FOR DEPARTURE IT WAS REPORTED BY GROOMERS THERE WAS A BURNING ODOR IN THE CABIN OF THE ACFT.  MAINTENANCE WAS ADVISED AND INVESTIGATION RESULTED IN THE AFT GALLEY EQUIPMENT FAN MALFUNCTIONING AND AN MEL WAS APPLIED. FLIGHT WAS DELAYED APPROXIMATELY 40 MINS FOR INVESTIGATION.  RESOLUTION AFT EQUIPMENT EXHAUST FAN 1 REPLACED IAW AMM 21-26-01-401.
